# SDR AU510002187

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 6100 · Propeller System
- Part: Retaining Ring
- Part number: AS3217146
- Condition: Missing
- Location: Propeller Shaft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE PROPELLER SHAFT ADAPTER PLUG RETAINING RING MISSING.  ADAPTER PLUG P/N 3013146 DISLODGED AND LOOSE IN THE PROPELLER SHAFT INTERNAL BORE.  RETAINING RING COULD NOT BE FOUND.  SUSPECT RETAINING RING HAD NOT BEEN INSTALLED.  PERSONNEL/MAINTENANCE ERROR.  AIRCRAFT IS REGISTERED IN PNG.
